# SDR MASA200600601

- Difficulty date: February 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,697 hours, 4,743 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6920 PHX - STAB FAULT MESSAGE AND MACH TRIM CAUTION MESSAGE IN FLIGHT.  MAINTENANCE CLEARED THE FAULTS WITH THE SPOST PROCEDURE.  SYSTEM OP'S CHECK GOOD.
